# SDR DALA2016102807868

- Difficulty date: January 27, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,830 hours, 51,579 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 716
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BS 716 BTW X -54 TO X -60.  REPAIR FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-10-3, PAR. 21 AND 14, 53-05 FIG. 131A-14 AND 51-30-5.
